# SDR 2003FA0000599

- Difficulty date: April 15, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N255AL
- Make and model: Israel 1125
- Aircraft serial: 0075
- Engine: Garrtt TFE731*
- System (JASC): 2170 · Humidity Control System
- Part: Sleeve
- Part number: NAS5213215
- Condition: Leaking
- Location: Water Separator
- Part time: 2,190 hours
- Component: Water Separator
- Component part number: 1795101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLAMP ATTACHING SLEEVE TO WATER SEPERATOR WORKED LOOSE CAUSING SLEEVE TO LEAK AT 5.0 PSI.  CREW NOTED LOSS OF COLD AIR FLOW AND INABILITY TO MAINTAIN CABIN PRESSURE IN FULL COLD.  PRESSURIZATION WORKED NORMALLY WITH CABIN TEMPS SETTINGS ABOVE FULL COLD.  CLAMP MAY HAVE BEEN STRESSED BY REPEATED OVER LIGHTENING.  MFG SPECIFIES 20-25 INCH POUNDS TORQUE.
